Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Morristown, TN

February 23, 2019Knox County, Tennessee

NWS Morristown, TN issued this flash flood warning at Feb 23, 2019, 10:39 AM EST for Knox County, Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 10:39 AM EST (15:39 UTC)
Expired
Feb 23, 2019, 4:30 PM EST
In force
6 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Knox County, TN

The radar

The Knoxville radar (KMRX), 58 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 11:00 AM ESTFLOOD1 Ene Halls, TNEAST EMORY ROAD NEAR HALLBROOK ROAD CLOSED DUE TO HIGH WATER. REPORTED BY RURAL METRO FIRE.
Feb 23, 11:30 AM ESTFLOOD6 Sw Bearden, TNFLOODING ON NORTHSHORE DRIVE NEAR EBENEZER ROAD. REPORT FROM WBIR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WGUS54 KMRX 231539
FFWMRX
TNC093-231830-
/O.NEW.KMRX.FF.W.0003.190223T1539Z-190223T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
1039 AM EST SAT FEB 23 2019

...FLASH FLOOD EMERGENCY FOR KNOXVILLE TENNESSEE AND GREATER KNOX 
COUNTY...

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Knox County in east Tennessee...

* Until 130 PM EST.

* At 1036 AM EST, emergency management reported heavy rain across 
  the warned area. Up to 3 inches of rain have already fallen over 
  the last 3 to 4 hours with an additional 1 to 2 inches possible 
  over the next 2 hours. Flash flooding is already occurring.

  This is a FLASH FLOOD EMERGENCY for Knoxville. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that will experience flooding include...
  Knoxville, Oak Ridge, Alcoa, Farragut, Louisville, Plainview,
  Halls, Blaine, Karns, Kimberlin Heights, House Mountain State Park,
  Lake Forest, Maloneyville, Mascot, Bearden, Powell and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

&&

LAT...LON 3591 8427 3594 8427 3593 8424 3599 8419
      3603 8406 3608 8409 3619 8395 3616 8391
      3617 8374 3609 8367 3608 8367 3610 8371
      3597 8365 3584 8385 3588 8400 3587 8403
      3585 8401 3583 8406 3585 8414 3579 8416

$$

CDG
3 follow-up statements
122 
WGUS74 KMRX 231721
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
1221 PM EST SAT FEB 23 2019

TNC093-231830-
/O.CON.KMRX.FF.W.0003.000000T0000Z-190223T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox TN-
1221 PM EST SAT FEB 23 2019

...THIS IS A FLASH FLOOD EMERGENCY FOR KNOXVILLE AND KNOX COUNTY 
TENNESSEE...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM EST FOR
KNOX COUNTY...

At 1216 PM EST, emergency management reported flash flooding across 
the warned area. Three to four inches of rain have already fallen 
and an additional one to two inches is possible over the next two 
hours. Flash flooding is already occurring and emergency management 
strongly suggests motorist limit travel as much as possible. Many 
roadways are impassable at this time, and will require several hours 
to recede after the rainfall ends.

This is a FLASH FLOOD EMERGENCY for Knox County Tennessee. This is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

Some locations that will experience flooding include...
Knoxville, Oak Ridge, Alcoa, Farragut, Louisville, Plainview, Halls,
Blaine, Karns, Kimberlin Heights, House Mountain State Park, Lake
Forest, Maloneyville, Mascot, Bearden, Powell and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3591 8427 3594 8427 3593 8424 3599 8419
      3603 8406 3608 8409 3619 8395 3616 8391
      3617 8374 3609 8367 3608 8367 3610 8371
      3597 8365 3584 8385 3588 8400 3587 8403
      3585 8401 3583 8406 3585 8414 3579 8416

$$

JLB
559 
WGUS54 KMRX 231824
FFWMRX
TNC093-232130-
/O.EXT.KMRX.FF.W.0003.000000T0000Z-190223T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
124 PM EST SAT FEB 23 2019

...FLASH FLOOD EMERGENCY FOR KNOXVILLE AND KNOX COUNTY TENNESSEE...

The National Weather Service in Morristown has extended the

* Flash Flood Warning for...
  Knox County in east Tennessee...

* Until 430 PM EST.

* At 122 PM EST, emergency management reported continued flash 
  flooding across the warned area. Three to four inches of rain have 
  already fallen and an additional one inch is possible over the 
  next two hours. Flash flooding is already occurring and emergency 
  management strongly suggests motorist limit travel as much as 
  possible. Many roadways are impassable at this time, and will 
  require several hours for waters to recede after the rainfall ends.


This is a FLASH FLOOD EMERGENCY for Knox County. This is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that will experience flooding include...
  Knoxville, Oak Ridge, Alcoa, Farragut, Louisville, Plainview,
  Halls, Blaine, Karns, Kimberlin Heights, House Mountain State Park,
  Lake Forest, Maloneyville, Mascot, Bearden, Powell and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3591 8427 3594 8427 3593 8424 3599 8419
      3603 8406 3608 8409 3619 8395 3616 8391
      3617 8374 3609 8367 3608 8367 3610 8371
      3597 8365 3584 8385 3588 8400 3587 8403
      3585 8401 3583 8406 3585 8414 3579 8416

$$

JLB
662 
WGUS74 KMRX 231918
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
218 PM EST SAT FEB 23 2019

TNC093-232130-
/O.CON.KMRX.FF.W.0003.000000T0000Z-190223T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox TN-
218 PM EST SAT FEB 23 2019

...THIS IS A FLASH FLOOD EMERGENCY FOR KNOXVILLE AND KNOX COUNTY...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EST FOR
KNOX COUNTY...

At 215 PM EST, emergency management reported flash flooding across 
the warned area. Four to six inches of rain have already fallen and 
an additional one-half inch is possible over the next two hours. 
Flash flooding is already occurring and emergency management 
strongly suggests motorist limit travel as much as possible. Many 
roadways are impassable at this time, and waters will require 
several hours to recede after the rainfall ends.

This is a FLASH FLOOD EMERGENCY for Knox County. This is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

Some locations that will experience flooding include...
Knoxville, Oak Ridge, Alcoa, Farragut, Louisville, Plainview, Halls,
Blaine, Karns, Kimberlin Heights, House Mountain State Park, Lake
Forest, Maloneyville, Mascot, Bearden, Powell and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3591 8427 3594 8427 3593 8424 3599 8419
      3603 8406 3608 8409 3619 8395 3616 8391
      3617 8374 3609 8367 3608 8367 3610 8371
      3597 8365 3584 8385 3588 8400 3587 8403
      3585 8401 3583 8406 3585 8414 3579 8416

$$

JLB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 6:32 AM EST, 4 hours 7 minutes earlier.

Area forecast discussion, Feb 23, 6:32 AM EST, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
632 AM EST Sat Feb 23 2019

.AVIATION...

Widespread precipitation continues across the terminals this
morning with IFR/MVFR conditions. The warm front will continue to
lift northward throughout the day with rainfall coming to an end
at CHA late this morning. Further north at TYS and TRI, expect
showers will linger throughout much of the day. The low level jet
will increase throughout the TAF cycle leading to some wind shear
issues later this evening into the overnight hours. Additionally,
a few thunderstorms will be possible as the cold front moves in
from the west after 00z. MVFR conditions will feature throughout
the TAF cycle with some periods of IFR during the heavier
downpours.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch through Sunday morning for Cherokee-Clay.

TN...Flood Watch through Sunday morning for Anderson-Bledsoe-Blount
     Smoky Mountains-Bradley-Campbell-Claiborne-Cocke Smoky
     Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
     Sequatchie-Sevier Smoky Mountains-Southeast Carter-
     Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
     Washington TN-West Polk.

     High Wind Watch from this evening through Sunday morning for
     Blount Smoky Mountains-Cocke Smoky Mountains-Sevier Smoky
     Mountains-Southeast Greene-Southeast Monroe.

VA...Flood Watch through Sunday morning for Lee-Russell-Scott-
     Washington-Wise.

&&

MA
Hazardous weather outlook, Feb 23, 3:14 AM EST, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
314 AM EST Sat Feb 23 2019

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-240815-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
314 AM EST Sat Feb 23 2019 /214 AM CST Sat Feb 23 2019/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

Periods of moderate to heavy rainfall will traverse the region
today. Given the already saturated ground and high stream flows,
additional flooding is possible. Significant stream and river
flooding, roadway flooding, mud slides, and main stem river
flooding are expected. Potential life threatening flooding is
possible.

A line of strong to marginally severe storms will move into the
region tonight. The main threat will be damaging wind gusts. Trees
will be easily uprooted due to the saturated ground.

Winds will increase in the higher elevations tonight into early
Sunday as the cold front approaches from the west. Wind gusts of
up to 60 mph will be possible in the high terrain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be needed for flooding through tonight and
for possible damaging winds late tonight.

In the hours before

Local storm report, Feb 23, 8:19 AM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
819 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            4 NNW FARRAGUT          35.92N 84.22W
02/23/2019                   KNOX               TN   PUBLIC

            CONNER CREEK EXCEEDING ITS BANKS, WATER OVER
            EASY GALLAHER FERRY ROAD AT HICKORY CREEK
            RD.

&&
Local storm report, Feb 23, 8:26 AM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
826 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     FLOOD            4 S HALLS               36.03N 83.93W
02/23/2019                   KNOX               TN   PUBLIC

            WATER OVER ROADWAY AT INTERSECTION OF HWY
            441 AND HIGHLAND DR.

&&
Local storm report, Feb 23, 8:30 AM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
830 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            1 NE FARRAGUT           35.89N 84.17W
02/23/2019                   KNOX               TN   PUBLIC

            NORTH FORK TURKEY CREEK EXCEEDING ITS BANKS
            INTO FOUNDERS PARK.

&&
Local storm report, Feb 23, 8:41 AM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
841 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            2 S KARNS               35.95N 84.12W
02/23/2019                   KNOX               TN   PUBLIC

            FLOODING OVER MIDDLEBROOK PIKE. CARS
            STRANDED.

&&
Local storm report, Feb 23, 8:46 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
846 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     FLOOD            ABINGDON                36.71N 81.97W
02/23/2019                   WASHINGTON         VA   PUBLIC

            TOWN CREEK HAS EXCEEDED ITS BANKS. FLOODING
            REPORTED ON E MAIN ST.

&&
Special weather statement, Feb 23, 9:46 AM EST, 53 minutes before
Special Weather Statement
National Weather Service Morristown TN
946 AM EST Sat Feb 23 2019

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-231800-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
Including the cities of Murphy, Hayesville, Oneida, La Follette,
Tazewell, Sneedville, Rogersville, Kingsport, Bristol,
Mountain City, Wartburg, Clinton, Oak Ridge, Maynardville,
Rutledge, Morristown, Newport, Cosby, Greeneville, Cedar Creek,
Johnson City, Erwin, Elizabethton, Roan Mountain, Kingston,
Lenoir City, Knoxville, Dandridge, Maryville, Cades Cove,
Sevierville, Gatlinburg, Dunlap, Pikeville, Dayton, Decatur,
Athens, Madisonville, Coker Creek, Jasper, Chattanooga,
Cleveland, Benton, Ducktown, Jonesville, Wise, Norton, Gate City,
Lebanon, and Abingdon
946 AM EST Sat Feb 23 2019 /846 AM CST Sat Feb 23 2019/

...Dangerous and Potentially Life Threatening Heavy Rainfall
Leading to Widespread Flooding Across Much of East Tennessee and
Southwest Virginia...

A stalled warm front continues to promote prolonged and widespread
Flooding across much of east Tennessee and southwest Virginia.
Many roadways are inundated by flood waters. This is a
potentially life threatening situation. Motorists are strongly
urged to use caution and whatever you do, do not drive into flood
waters, and do not drive around flood barriers. Lastly, saturated
soils combined with heavy rainfall will lead to additional
mudslides on steeper slopes.

Turn Around Dont Drown!

CDG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:44 PM ESTHigh Wind WatchMRXBlount, Cocke, Greene, Monroe, Sevier13 hr
Feb 23, 3:28 AM ESTAreal Flood AdvisoryMRXBledsoe, Sequatchie6 hr
Feb 23, 3:38 AM ESTAreal Flood AdvisoryMRXMorgan, Roane, Scott6 hr
Feb 23, 4:20 AM ESTAreal Flood AdvisoryMRXBlount, Jefferson, Knox, Loudon, Sevier5 hr
Feb 23, 4:39 AM ESTAreal Flood AdvisoryMRXHamilton, Marion4 hr
Feb 23, 4:42 AM ESTAreal Flood AdvisoryMRXMcMinn, Meigs, Monroe, Rhea5 hr
Feb 23, 4:49 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Grainger, Hamblen, Union5 hr
Feb 23, 5:17 AM ESTAreal Flood AdvisoryMRXCocke, Greene, Hancock, Hawkins, Unicoi, Washington5 hr
Feb 23, 5:39 AM ESTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan6 hr
Feb 23, 7:18 AM ESTAreal Flood WarningMRXAnderson, Blount, Grainger, Jefferson, Knox, Loudon and 3 more6 hr
Feb 23, 7:21 AM ESTAreal Flood WarningMRXAnderson, Campbell, Morgan, Scott, Union6 hr
Feb 23, 7:25 AM ESTAreal Flood WarningMRXBledsoe, Rhea, Sequatchie6 hr
Feb 23, 8:17 AM ESTAreal Flood WarningMRXCampbell, Claiborne, Grainger, Hamblen, Scott, Union6 hr
Feb 23, 8:42 AM ESTAreal Flood WarningMRXCarter, Greene, Hancock, Hawkins, Unicoi, Washington6 hr
Feb 23, 8:57 AM ESTAreal Flood WarningMRXJohnson, Sullivan6 hr
Feb 23, 9:07 AM ESTAreal Flood WarningMRXHamilton, Marion, Sequatchie3 days
Feb 23, 9:36 AM ESTAreal Flood WarningMRXBlount, Loudon, McMinn, Meigs, Monroe, Rhea49 hr
Feb 23, 10:01 AM ESTRiver Flood WarningMRXHancock35 hr
Feb 23, 10:14 AM ESTAreal Flood WarningMRXCocke, Jefferson, Sevier6 hr
Feb 23, 11:03 AM ESTHigh Wind WarningMRXBlount, Cocke, Sevier20 hr
Feb 23, 11:03 AM ESTWind AdvisoryMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 17 more44 hr
Feb 23, 11:44 AM ESTFlash Flood WarningMRXLoudon, Roane5 hr
Feb 23, 12:36 PM ESTFlash Flood WarningMRXBledsoe, Rhea3 hr
Feb 23, 1:16 PM ESTAreal Flood WarningMRXAnderson, Campbell, Grainger, Jefferson, Morgan, Scott and 1 more3 days
Feb 23, 1:20 PM ESTAreal Flood WarningMRXBlount, Sevier3 hr
Feb 23, 1:31 PM ESTAreal Flood WarningMRXBledsoe, Rhea, Sequatchie45 hr
Feb 23, 1:39 PM ESTRiver Flood WarningMRXSevier14 hr
Feb 23, 2:13 PM ESTAreal Flood WarningMRXClaiborne, Hamblen, Hancock, Hawkins71 hr
Feb 23, 2:44 PM ESTAreal Flood WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington3 days
Feb 23, 3:55 PM ESTAreal Flood WarningMRXBledsoe, Rhea43 hr
Feb 23, 4:12 PM ESTAreal Flood WarningMRXBlount, Cocke, Sevier69 hr
Feb 23, 4:34 PM ESTAreal Flood WarningMRXKnox43 hr
Feb 23, 4:36 PM ESTAreal Flood WarningMRXLoudon, Roane43 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.